The automorphism groups of Zariski open affine subsets of the affine plane

Volume 60 / 1994

Zbigniew Jelonek Annales Polonici Mathematici 60 (1994), 163-171 DOI: 10.4064/ap-60-2-163-171

Abstract

We study some properties of the affine plane. First we describe the set of fixed points of a polynomial automorphism of ℂ². Next we classify completely so-called identity sets for polynomial automorphisms of ℂ². Finally, we show that a sufficiently general Zariski open affine subset of the affine plane has a finite group of automorphisms.

Authors

  • Zbigniew Jelonek

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image